# SDR 05FDEA00374

- Difficulty date: March 4, 2005
- Submitted: March 8, 2005
- Operation: Air carrier
- Aircraft: N446FE
- Make and model: Airbus A310-222
- Aircraft serial: 224
- Aircraft time: 37,459 hours, 26,512 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Damaged
- Location: Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR ON LT O/B SLAT UPPER SURFACE NEEDS EVALUATION FOR FAA APPROVED DATA AND MAJOR OR MINOR CLASSIFICATION, REF CONFORMITY INSPECTION RECORD SHEET 3 ITEM 24.  REPAIR DETERMINED TO BE ACCOMPLISHED IAW A310-200 SRM 57-40-00 FIG 201.  CLASSIFIED AS A MINOR REPAIR PER FEDEX GMM 6-2-100.
